Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 4, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at May 23, 2022, 7:13 PM CDT for 4 counties in Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2022, 7:13 PM CDT (00:13 UTC)
- Expired
- May 23, 2022, 7:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 2.75 in
Counties Bailey County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX
The radar
The Lubbock radar (KLBB), 86 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 7:47 PM CDT | TSTM WND GST 80 | 1 Ene Morton, TX | WEST TEXAS MESONET. 40 MPH SUSTAINED WINDS ALSO OBSERVED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -383 J/kg
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
343
WFUS54 KLUB 240013
TORLUB
TXC017-079-219-279-240045-
/O.NEW.KLUB.TO.W.0004.220524T0013Z-220524T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
713 PM CDT Mon May 23 2022
The National Weather Service in Lubbock Texas has issued a
* Tornado Warning for...
Southeastern Bailey County in northwestern Texas...
Northeastern Cochran County in northwestern Texas...
Northwestern Hockley County in northwestern Texas...
Southwestern Lamb County in northwestern Texas...
* Until 745 PM CDT.
* At 712 PM CDT, a confirmed large and extremely dangerous tornado
was located near Enochs, or 6 miles north of Morton, moving east at
15 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado 7 miles north of
Morton.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* Locations impacted include...
Enochs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3379 10283 3389 10277 3390 10254 3366 10264
TIME...MOT...LOC 0012Z 283DEG 11KT 3382 10276
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.75 IN
$$
SINCAVAGE3 follow-up statements
931
WWUS54 KLUB 240022
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
722 PM CDT Mon May 23 2022
TXC017-079-219-279-240045-
/O.CON.KLUB.TO.W.0004.000000T0000Z-220524T0045Z/
Bailey TX-Cochran TX-Hockley TX-Lamb TX-
722 PM CDT Mon May 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHEASTERN BAILEY...NORTHEASTERN COCHRAN...NORTHWESTERN HOCKLEY AND
SOUTHWESTERN LAMB COUNTIES...
At 720 PM CDT, a confirmed large and extremely dangerous tornado was
located 4 miles southeast of Enochs, or 6 miles north of Morton,
moving east at 15 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado. Satellite tornadoes are revolving around
the large tornado.
SOURCE...Weather spotters confirmed tornado 6 miles north of Morton.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Enochs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3379 10283 3389 10277 3390 10254 3366 10264
TIME...MOT...LOC 0020Z 283DEG 11KT 3381 10273
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.75 IN
$$
SINCAVAGE334
WWUS54 KLUB 240032
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
732 PM CDT Mon May 23 2022
TXC017-079-219-279-240045-
/O.CON.KLUB.TO.W.0004.000000T0000Z-220524T0045Z/
Bailey TX-Cochran TX-Hockley TX-Lamb TX-
732 PM CDT Mon May 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHEASTERN BAILEY...NORTHEASTERN COCHRAN...NORTHWESTERN HOCKLEY AND
SOUTHWESTERN LAMB COUNTIES...
At 732 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southeast of Enochs, or 6 miles northeast of
Morton, moving east at 15 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Enochs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3379 10283 3389 10277 3390 10254 3366 10264
TIME...MOT...LOC 0032Z 283DEG 11KT 3380 10269
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
SINCAVAGE890
WWUS54 KLUB 240035
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
735 PM CDT Mon May 23 2022
TXC017-079-219-279-240045-
/O.CON.KLUB.TO.W.0004.000000T0000Z-220524T0045Z/
Bailey TX-Cochran TX-Hockley TX-Lamb TX-
735 PM CDT Mon May 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHEASTERN BAILEY...NORTHEASTERN COCHRAN...NORTHWESTERN HOCKLEY AND
SOUTHWESTERN LAMB COUNTIES...
At 734 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northeast of Morton, moving east at 15 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Enochs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3379 10283 3389 10277 3390 10254 3366 10264
TIME...MOT...LOC 0034Z 283DEG 11KT 3380 10268
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
SINCAVAGEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 6:43 PM CDT, 30 minutes earlier.
Area forecast discussion, May 23, 6:43 PM CDT, 30 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 643 PM CDT Mon May 23 2022 .AVIATION... Scattered thunderstorms west of KPVW will affect that terminal within the first hour or two of the valid time and may possibly build southward toward KLBB. KCDS will be affected by the thunderstorms later this evening. Some question at this time as to whether there will be additional thunderstorms fill in behind the first round. Confidence higher in showers and MVFR and possibly IFR conditions developing with a cold front late tonight. && .PREV DISCUSSION... /issued 206 PM CDT Mon May 23 2022/ SHORT TERM... The forecast for this afternoon and tonight remains on track. Please reference the mesoscale discussion issued at 1051 AM CDT for detailed information. Convection is expected to be ongoing during the early morning hours Tuesday across the Caprock and Rolling Plains from both the departing MCS and the frontogenetically-forced convection moving in from the northwest. Severe-caliber gusts up to 50 kt will be possible within the deepest cores, though the main overnight hazard will be heavy rainfall resulting in localized flash flooding. The cold front will scour out low-level moisture with most of the wrap- around showers/thunderstorms remaining displaced north of the CWA, with the surface cyclone positioning in vicinity of the northwestern Permian Basin by 24/12Z. PoPs have been lowered significantly beyond 24/18Z area-wide, with most of the CWA dry by 21Z tomorrow excluding the southern South and Rolling Plains, and the eastern Rolling Plains, given some degree of uncertainty with respect to the timing of frontal passage. STG-SVR thunderstorms will be possible in the afternoon across the southern and eastern zones, though convection will quickly exit the CWA by the early evening. Cloud cover will begin to clear out in the southwestern zones first, though the northerly breeze/magnitude of CAA will keep temperatures cool to mild, ranging from the lower 60s across the extreme southwestern TX PH and into the middle 70s in the southern South and Rolling Plains. LONG TERM... Frontal-driven convection is likely to clear the forecast area by or very early into the Tuesday evening portion of the forecast as the upper trough axis will be shifting to the east of the area leaving increasing subsidence in its wake while low level focus will shift south with the front and thunderstorm outflow. Dry northwesterly flow aloft and a reinforced cool post-frontal air mass will result in one more pleasant day before the quick transition back to a hot and dry pattern begins. A fairly high-amplitude ridge over the intermountain West at the end of the day Thursday will migrate eastward, its axis centered over the forecast area Friday night, will lead to increasing temperatures Thursday and Friday. However, peak temperatures are not expected until the Saturday to Monday period when deep southwesterly flow moves onto the southern High Plains, allowing for a hot air mass building over New Mexico to get shifted eastward across the southern High Plains while also adding a downslope component to the heating. Widespread triple-digit high temperatures continue to look likely Saturday and Sunday, and now Monday as well, especially for areas east of the Caprock escarpment and the southern half of the South Plains. && .LUB WATCHES/WARNINGS/ADVISORIES... None. && 07
Hazardous weather outlook, May 23, 11:46 AM CDT, 7 hours 27 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Lubbock TX 1146 AM CDT Mon May 23 2022 TXZ021>044-241700- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 1146 AM CDT Mon May 23 2022 This Hazardous Weather Outlook is for the South Plains, Rolling Plains, and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. Thunderstorms, some severe, are expected to form along the Texas and New Mexico state line this afternoon. Initially, thunderstorms will be capable of producing large hail to around half dollar size in addition to damaging winds across the Caprock. Thunderstorms will transition into a line by the middle to late afternoon hours while moving west to east across the Caprock and into the Rolling Plains, with an increasing potential for wind damage with a few swaths of winds between 60 to 70 mph possible. Locally heavy rainfall is expected as well, with some locations receiving two inches or greater of rainfall which may result in localized instances of flash flooding. Additional strong to severe thunderstorms will be possible overnight across the region as a cold front moves in from the northwest, capable of producing locally heavy rainfall into the morning hours Tuesday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Shower and thunderstorm chances will continue Tuesday. Some storms could be strong to severe with locally heavy rainfall also possible across the Caprock and Rolling Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, May 23, 6:33 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
633 PM CDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL BOVINA 34.52N 102.89W
05/23/2022 M1.00 INCH PARMER TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB2200024
DWKLocal storm report, May 23, 6:38 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
638 PM CDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 3 N MAPLE 33.89N 102.90W
05/23/2022 E2.25 INCH BAILEY TX STORM CHASER
&&
EVENT NUMBER LUB2200025
DWKLocal storm report, May 23, 6:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
652 PM CDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FUNNEL CLOUD 3 S ENOCHS 33.83N 102.76W
05/23/2022 BAILEY TX STORM CHASER
&&
EVENT NUMBER LUB2200026
DWKLocal storm report, May 23, 6:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
653 PM CDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 S BOVINA 34.47N 102.89W
05/23/2022 E2.50 INCH PARMER TX STORM CHASER
&&
EVENT NUMBER LUB2200027
DWKLocal storm report, May 23, 7:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
703 PM CDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TORNADO 7 NW MORTON 33.80N 102.84W
05/23/2022 COCHRAN TX STORM CHASER
SOCIAL MEDIA PHOTOS AND REPORTS DEPICT A BRIEF TORNADO
TOUCHDOWN IN AN OPEN FIELD. LOCATION ESTIMATED FROM
RADAR.
&&
EVENT NUMBER LUB2200028
DWKLocal storm report, May 23, 7:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
712 PM CDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TORNADO 7 N MORTON 33.83N 102.76W
05/23/2022 BAILEY TX NWS EMPLOYEE
LARGE TORNADO REPORTED BY OFF-DUTY NWS EMPLOYEE.
&&
EVENT NUMBER LUB2200029
DWKThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:13 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Lamb, Parmer | 46 min |
| May 23, 7:29 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 61 min |
| May 23, 7:40 PM CDT | Tornado Warning | LUB | Bailey, Cochran, Hockley, Lamb | 35 min |
| May 23, 8:08 PM CDT | Flash Flood Warning | LUB | Bailey, Cochran, Hockley, Lamb | 2 hr |
| May 23, 8:11 PM CDT | Tornado Warning | LUB | Bailey, Cochran, Hockley, Lamb | 34 min |
| May 23, 8:29 PM CDT | Areal Flood Advisory | LUB | Parmer | 2 hr |
| May 23, 8:29 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 31 min |
| May 23, 8:37 PM CDT | Tornado Warning | LUB | Cochran, Hockley | 38 min |
| May 23, 8:57 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 33 min |
| May 23, 8:58 PM CDT | Tornado Warning | LUB | Hockley | 32 min |
| May 23, 9:13 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb, Parmer | 47 min |
| May 23, 9:23 PM CDT | Tornado Warning | LUB | Hockley | 37 min |
| May 23, 9:27 PM CDT | Severe Thunderstorm Warning | LUB | Castro | 16 min |
| May 23, 9:32 PM CDT | Areal Flood Advisory | LUB | Castro | 56 min |
| May 23, 9:53 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lubbock | 67 min |
| May 23, 9:58 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 47 min |
| May 23, 10:17 PM CDT | Areal Flood Advisory | LUB | Lubbock | 58 min |
| May 23, 10:28 PM CDT | Flash Flood Warning | LUB | Castro | 92 min |
| May 23, 10:37 PM CDT | Special Weather Statement | LUB | Castro | 23 min |
| May 23, 10:42 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 48 min |
| May 23, 11:07 PM CDT | Areal Flood Advisory | LUB | Bailey, Lamb | 3 hr |
| May 23, 11:34 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 56 min |
| May 24, 12:08 AM CDT | Areal Flood Advisory | LUB | Hale, Lamb | 4 hr |
| May 24, 12:23 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 67 min |
| May 24, 1:08 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale | 52 min |
| May 24, 1:31 AM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 59 min |
| May 24, 2:58 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 47 min |
| May 24, 4:07 AM CDT | Areal Flood Advisory | LUB | Lubbock | 41 min |
| May 24, 5:22 AM CDT | Areal Flood Advisory | LUB | Hockley, Lubbock | 68 min |
| May 24, 6:24 AM CDT | Areal Flood Advisory | LUB | Lubbock | 96 min |
| May 24, 4:04 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 56 min |
| May 24, 4:15 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 60 min |
| May 24, 4:25 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 50 min |
| May 24, 4:47 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry, Yoakum | 28 min |
| May 24, 4:48 PM CDT | Special Weather Statement | LUB | Lynn, Terry | 57 min |
| May 24, 4:51 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 54 min |
| May 24, 5:14 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 61 min |
| May 24, 5:15 PM CDT | Areal Flood Advisory | LUB | Cochran, Hockley, Lubbock | 2 hr |
| May 24, 5:25 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 50 min |
| May 24, 5:32 PM CDT | Flash Flood Warning | LUB | Hockley, Lubbock, Lynn, Terry | 3 hr |
| May 24, 5:43 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 13 min |
| May 24, 5:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 61 min |
| May 24, 5:51 PM CDT | Tornado Warning | LUB | Crosby | 24 min |
| May 24, 6:03 PM CDT | Flash Flood Warning | LUB | Crosby, Dickens | 2 hr |
| May 24, 6:10 PM CDT | Tornado Warning | LUB | Crosby | 18 min |
| May 24, 6:11 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 34 min |
| May 24, 6:14 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Lubbock | 31 min |
| May 24, 6:23 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 52 min |
| May 24, 6:44 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Crosby, Dickens, Garza, Kent, King and 1 more | 31 min |
| May 24, 6:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 16 min |
Nearby
Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.